Login New user?  
Journal of Analysis & Number Theory
An International Journal


Volumes > Vol. 7 > No. 2


Cone Metric Spaces and Cone Two Metric Spaces

PP: 39-43
Yagmur Tasdemir, Sabri Birlik,
There are many generalization forms of metric spaces. Some of them are; fuzzy metric space, cone metric space, K-metric space and K-normed space . . . In 2007, Chinese mathematicians Zang and Huang described the cone metric spaces as unaware of the existence of the K-metric and K-normed which was defined and used in the 20th century. At both of them, E Banach space was handled instead of reel number. Then, by making further, Huang and Zang have the definition of convergence of series at cone metric spaces[1]. In this presentation, cone metric spaces which are a generalization of metric spaces will be handled. Namely, cone two metric spaces will be examined by using two metric spaces instead of known d- metric space by looking at cone metric spaces. The knowledge about convergence of series will be given by using two metric at cone metric spaces. Some theorems and definitions related to cone two metric spaces will be examined and concluded with examples.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved